# SDR ASAA2018100326348

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,159 hours, 8,771 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO ONLY AUTOLAND PERFORMED - NOT SUCCESSFUL. APCH WARN WITH A NO AIII INDICATION IN COMBINER. GROUNDED - YES. PERFORMED TASK 22-00-01-730-309 AND TASK 22-00-01-730-810 NO DEFECTS NOTED. FLIGHT FAULT REVIEW SHOWED NO CURRENT FAULTS. LAND VERIFY TEST REF AMM TASK 22-11-00-700-801 HGS SYSTEM TEST REF SMM 34-36-00 SECTION 500 AIRCRAFT RETURNED TO AUTOLAND AND HGS CAT III QUALIFIED.
